advertisement
Question
Posted by: Ref | 2008/09/25

Bleeding after stopping injection

Hi

I started using an injection (petogen) from last year June, i stopped it june this year then for a month there was no period the following months i had little bits of blood &  for the whole month till now, its not stopping, is it normal to have that bleeding for a long time or will it stop or should i be worried.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is common. Give it a bit longer.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kasandra | 2008/09/25

Its normal i stopped injectiö n and was bleeding 3 weeks went to doctor and got provera to stop the bleeding.

Reply to Kasandra

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement